# SDR ABXA20230623130

- Difficulty date: May 17, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 247
- Aircraft time: 97,652 hours, 17,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 015T141586
- Part serial: 000538
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILEIN C-CHECK IN HAECO MAINTENANCE DISCOVERED R/W I/B FLAP, AFT FLAP TOP SIDE HAS A DENT. MARKED IN RED. EVALUATED DENT ON R/W I/B FLAP AFT FLAP UPPER SURFACE LOCATED 59.25" FROM O/B EDGE 14.5" FROM THE T/E. DENT MEASURE 3.1" LONG, .7" WIDE, .0075 DEPTH IAW ABX B767-300 SRM 57-53-01 FIG 101 NOTED C. REPAIRED DAMAGE IAW ABX B767-300 SRM 57-53-01 REPAIR 1 AND SRM 51-70-10 REPAIR 3 & 4. RESTORED FINISH IAW ABX 767-300 SRM 51-21-10.
